Hair Loss due to Chemotherapy and Radiotherapy
Hair loss is a well-known side effect of chemotherapy (and radiotherapy). The loss of hair is caused by damage to the hair follicles – the cells responsible for hair growth.
From a medical point of view hair loss due to chemotherapy is an unwanted side effect though understandably a secondary problem. Nevertheless, hair loss can affect a person emotionally, and should not be overlooked when weighing up the overall state of health of a person.
For many women, hair loss adds to the trauma, having a negative effect on their self-confidence self-esteem during an already emotionally fragile and difficult time in their life.
We believe that simply having the possibility to look in the mirror and feel better about yourself can help empower a suffering person to better face up to their illness and therapy.
Wearing a wig can offer a valuable psychological support. Conserving your original look can help a person carry out their day to day activities with greater ease.